×

zbMATH — the first resource for mathematics

The K-theory of hereditary categories. (English) Zbl 0372.18004

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
16P50 Localization and associative Noetherian rings
13D15 Grothendieck groups, \(K\)-theory and commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grayson, D., Higher algebraic K-theory: II, (), (after Quillen) · Zbl 0362.18015
[2] Gersten, S., The localization theorem for projective modules, Comm. in alg., 2, 307-350, (1974) · Zbl 0332.18013
[3] Quillen, D., Higher algebraic K-theory: I, (), Algebraic K-theory I · Zbl 1198.19001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.